CSpace
New sequential quadratic programming algorithm with consistent subproblems
He, GP; Gao, ZY; Lai, YL
1997-02-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume40Issue:2Pages:137-150
AbstractOne of the most interesting topics related to sequential quadratic programming algorithms is how to guarantee the consistence of all quadratic programming subproblems. In this decade, much work trying to change the form of constraints to obtain the consistence of the subproblems has been done. The method proposed by De O. Pantoja J.F.A. and coworkers solves the consistent problem of SQP method, and is the best to the authors' knowledge. However, the scale and complexity of the subproblems in De O. Pantoja's work will be increased greatly since all equality constraints have to be changed into absolute form. A new sequential quadratic programming type algorithm is presented by means of a special epsilon-active set scheme and a special penalty function. Subproblems of the new algorithm are all consistent, and the form of constraints of the subproblems is as simple as one of the general SQP type algorithms. It can be proved that the new method keeps global convergence and local superlinear convergence.
KeywordSQP algorithm consistence of quadratic programming subproblem global convergence local superlinear convergence
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1997WJ37100003
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28902
Collection中国科学院数学与系统科学研究院
Affiliation1.NO JIAOTONG UNIV,BEIJING 100044,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
He, GP,Gao, ZY,Lai, YL. New sequential quadratic programming algorithm with consistent subproblems[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1997,40(2):137-150.
APA He, GP,Gao, ZY,&Lai, YL.(1997).New sequential quadratic programming algorithm with consistent subproblems.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,40(2),137-150.
MLA He, GP,et al."New sequential quadratic programming algorithm with consistent subproblems".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 40.2(1997):137-150.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He, GP]'s Articles
[Gao, ZY]'s Articles
[Lai, YL]'s Articles
Baidu academic
Similar articles in Baidu academic
[He, GP]'s Articles
[Gao, ZY]'s Articles
[Lai, YL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He, GP]'s Articles
[Gao, ZY]'s Articles
[Lai, YL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.